# SDR V9B2003F00002

- Difficulty date: June 20, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 4AS5830510013
- Part serial: 133
- Condition: Inoperative
- Location: Rudder Trim
- Part time: 2,501 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE.  FOUND LOWER RUDDER TRIM ACTUATOR RECEIVING ELECTRICAL POWER BUT THE TRIM ACTUATOR WOULD NOT MOVE.
